# SDR DXTA2025021902387

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 16,262 hours, 12,388 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Condenser
- Part number: 8323712
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON  TAKEOFF ROTATION THE AMBER ACM OVERHEAT ANNUNCIATOR ILLUMINATED. OT WAS ACCOMPANIED WITH A BURNING SMELL IN THE AIRCRAFT. THE SMELL LASTED FOR A FEW MINITES AND WAS NOT NOTICEABLE AGAIN. THE REAR TAILCONE ACCESS COMPARTMENT ALSO SMELLED NORMAL UPON INSPECTION AFTER LANDING. REMOVED AND REPLACED CONDENSER BAG (SOCK) PN: 83237-12 WITH NEW UNIT PN: 83237-12. PERFORMED SATISFACTORY LEAK AND OPS CHECK. WORK PERFORMED JAW CE-560XL AMM 12-19-02
